Post-Finasteride Syndrome

Sexual Dysfunction

Propecia, Accutane, SSRIs: 120 Cases of Ongoing Sexual Dysfunction After Stopping Treatment

A research paper on sexual dysfunction published in The International Journal of Risk & Safety in Medicine has highlighted the “extensive overlap in symptom profile” shared by three widely prescribed pharmaceuticals: Propecia, Accutane and SSRIs. The study focuses on patients reporting ongoing sexual dysfunction despite stopping treatment with these medications. The research team i... »

Dr Rynne on Post-Finasteride Syndrome in The Medical Independent

Dr Rynne on Post-Finasteride Syndrome in The Medical Independent

Dr Andrew Rynne has published a case study on Post-Finasteride Syndrome for The Medical Independent, an international-award winning investigative newspaper. The article – which focuses on the “persistent or permanent” sexual side effects of finasteride – describes the plight of Damian, a 29 year-old software developer living with the condition. Initially suffering no ill-effects, the study subject... »

Roaccutane side effects

Roaccutane side effects discussed in British Parliament

Today Roaccutane side effects were discussed by British Members of Parliament.  During the session, held in Westminster Hall, concerns about sexual dysfunction and other long-term health effects were raised. MPs called for intensive research into the adverse effects they described. Selected excerpts: Sexual dysfunction is not included in the patient information notes; Roche said that they were not... »